Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Took primolut-n tablets continuously for few month. Now trying for a baby. Any complication?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
i took primolut-n tablets continuouly for 4 months to post pone my period , are there any side effects by taking continuously for four months , i want to become pregnant now ,can i or wait for some more time
Posted Wed, 17 Apr 2013 in Getting Pregnant
 
 
Answered by Dr. Sree Gouri SR 52 minutes later
Hi,
Thanks for the query.
Usually while being on pill, during the pill free period you will get withdrawal bleeding.
By taking the pills continuously that withdrawal bleeding can be prevented.
The pills will generally suppress the natural hormones.
There may not be any additional harm to fertility by taking the pills continuously.
But after stopping the pills it will take some time for restarting of ovulation and for regularization of the cycle.
This period varies from person to person.
So you better wait for one month.
Once your periods start coming regularly, you track your ovulation and plan unprotected intercourse during that period.


Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Took primolut-n tablets continuously for few month. Now trying for a baby. Any complication? 2 hours later
after getting my period there is no bleeding from second or third day is this due to tablet
 
 
Answered by Dr. Sree Gouri SR 16 hours later
Hi,
Yes, usually scanty flow is noted during withdrawal bleeding compared with regular menstrual flow.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor